On instantaneous invariants in dual Lorentzian space kinematics

Ayyildiz N., Yalcin S. N.

ARCHIVES OF MECHANICS, vol.62, no.3, pp.223-238, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 3
  • Publication Date: 2010
  • Title of Journal : ARCHIVES OF MECHANICS
  • Page Numbers: pp.223-238


IN THIS WORK, we study the concepts of canonical systems and instantaneous invariants in dual Lorentzian space. It gives a systematic approximation about determining the instantaneous invariants. Important for the characterization of higher-order intrinsic properties of a ruled surface, the instantaneous invariants are derived on the basis of line coordinates.